# SDR C2XA02TY079

- Difficulty date: May 7, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035407
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED 1C/2C INSPECTION, BOTH LT AND RT BEARING CAPS HAD CORROSION ON THE MLG.  MAINTENANCE REMOVED AND REPLACED BOTH FWD AND AFT LOWER BEARING CAPS IAW AMM 32-10-01, WHICH WAS ACCOMPLISH AND WILL BE RELEASED UPON COMPLETION OF ALL C-CHECK INSPECTION.
